# SDR AALA202309210571

- Difficulty date: September 16, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 15,835 hours, 6,859 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED, AIRCRAFT LANDED SAFELY IN DEN. TRAILING EDGE FLAPS WOULD NOT DEPLOY BEYOND 15 DEGREES DURING APPROACH. ACCOMPLISHED FLAP SLAT ELECTRONIC UNIT (FSEU) BITE PER FIM 27-51-00, NO CURRENT FAULTS. MECHANICS DID NOT FIND ANY SYSTEM OR MECHANICAL FAILURE.
